# SDR AALA201710239039

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Excess Play
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON RIGHT HAND WING INBOARD FLAP ATTACHMENT BRACKET INTERCONNECTING STRUT BEARING (1 EACH). REPLACED INTERCONNECTING STRUT ATTACHMENT BRACKET PER CMM 57-52-21-350-001-A01.
